MAUDE Adverse Event Report: ETHICON INC. GYNECARE TVT W/ABDOMINAL; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. GYNECARE TVT W/ABDOMINAL; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Model Number 810041A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Abdominal Pain (1685); Incontinence (1928); Urinary Tract Infection (2120); Urinary Frequency / Polyuria (2275)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This emdr represents supplemental report # 2210968-2016-31597 for previously submitted mdr number 2210968-2016-31631, subject of a litigation complaint summary exemption no.E2013037.The referenced exemption was revoked effective may 15, 2019.The reports previously submitted as part of the exemption were not submitted in a format compatible with the public mdr database (maude) and are available through fda¿s mdr data files webpage, at https://www.Fda.Gov/medical-devices/medical-device-reporting-mdr-how-report-medical-device-problems/mdr-data-files#asr.Therefore, this report does not represent a new reportable event.The information included in this report was submitted outside the required timeframe due to the extended use of exemption e2013037 beyond its revoke date, as documented under (b)(4) (ethicon¿s internal reference number).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a review of the manufacturing records was performed and indicates that there were no quality concerns associated with the manufacturing process.
 
Event or Problem Description
It was reported by an attorney that the patient underwent a gynecological surgical procedure on (b)(6) 2010 and mesh was implanted.It was reported that the patient experienced abdominal pain, uti, urgency, frequency and incontinence.No additional information was provided.

Brand Name
GYNECARE TVT W/ABDOMINAL
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON SARL-NEUCHATEL
puits-godet 20
neuchatel
SZ  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key12872898
Report Number2210968-2021-12092
Device Sequence Number12133584
Product Code OTN
UDI-Device Identifier10705031062283
UDI-Public10705031062283
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K012628
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2012
Device Model Number810041A
Device Catalogue Number810041A
Device Lot Number3323206
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2019
Initial Report FDA Received Date11/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/02/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale